DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10657

Title: Optimal control of stochastic prey–predator models
Authors: El-Gohary, Awad
A. Bukhari, Fawzy
Keywords: prey–predator models
Issue Date: 2003
Publisher: Applied Mathematics and Computation
Citation: Volume 146, Issues 2-3, 31 December 2003, Pages 403-415
Abstract: Optimal control of stochastic prey–predator models during infinite and finite time intervals is considered. Optimal feedback controlling functions are derived as non-linear functions of the densities of prey and predator populations using Lyapunov–Bellman technique. The densities of both prey and predator populations are obtained as functions of time. We will be concerned with time intervals of the control process and time dependence of the control functions.
URI: http://hdl.handle.net/123456789/10657
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
68.docx11.9 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback